Lactat-Azidose — Eine mögliche Komplikation der Buformin-Therapie

Abstract

Lactic acidosis is defined as a state of metabolic acidosis (arterial pH below 7.36) due to an increase in the blood concentration of lactate above 2 mEq/l. Lactic acidosis may occur under a variety of conditions; the biguanide-induced lactic acidosis is due to the toxic effects of biguanides (buformin, metformin, phenformin). The clinical picture is characterized by the occurrence of disturbances of consciousness, severe acidosis with Kußmaul's respiration, shock, hypothermia and in about 30% of all cases hypoglycemia. Apart from the general principles of intensive medical care, therapy should comprise correction of the acid-base-disturbances and elimination of the offending biguanide. The efficacy of hemodialysis in the treatment of biguanide-induced lactic acidosis is difficult to evaluate. By a more sensible use of biguanides, lactic acidosis secondary to drug administration should become a rare event. Die Lactat-Azidose ist definiert als metabolische Azidose, d.h. Erniedrigung des arteriellen pH unter 7,36 bei gleichzeitigem Anstieg des Blutlactatspiegels auf über 2 mmol/l. Von klinischer Relevanz ist dieser Zustand, wenn die Lactatspiegel über 7 mmol/l liegen. Lactat-Azidosen können unter den verschiedensten Bedingungen auftreten; die Biguanidinduzierte Lactat-Azidose (nach Buformin, Metformin und Phenformin) ist auf eine toxische Wirkung dieser Substanzen zurückzuführen. Das klinische Bild ist charakterisiert durch Bewußtseinsstörungen, extreme Azidose mit Kußmaulscher Atmung, Schock, Hypothermie, sowie in rd. 30% der Fälle Hypoglykämie. Neben den üblichen intensivmedizinischen Maßnahmen besteht die Therapie in der Korrektur des Säuren- und Basenhaushaltes und der Eliminierung des Biguanids. Der Stellenwert der Hämodialyse-Behandlung ist zur Zeit noch umstritten. Bei strenger Beachtung der Kontraindikationen sollte die Lactat-Azidose eine sehr seltene Komplikation der Biguanid-Therapie des Diabetes mellitus sein.

DOI: 10.1007/BF01479834

Cite this paper

@article{Deppermann2005LactatAzidoseE, title={Lactat-Azidose — Eine m{\"{o}gliche Komplikation der Buformin-Therapie}, author={Dr. D. Deppermann and August Heidland and Eberhard Ritz and Walter Hermann H{\"{o}rl}, journal={Klinische Wochenschrift}, year={2005}, volume={56}, pages={843-853} }